Show simple item record

dc.contributor.authorCarl, Siegfried ( )
dc.contributor.authorLe, Vy K. ( )
dc.contributor.authorMotreanu, Dumitru ( )
dc.date.accessioned2021-04-19T16:33:32Z
dc.date.available2021-04-19T16:33:32Z
dc.date.issued2004-04-13
dc.identifier.citationCarl, S., Le, V. K., Motreanu, D. (2004). Existence and comparison results for quasilinear evolution hemivariational inequalities. Electronic Journal of Differential Equations, 2004(57), pp. 1-17.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13394
dc.description.abstractWe generalize the sub-supersolution method known for weak solutions of single and multivalued nonlinear parabolic problems to quasilinear evolution hemivariational inequalities. To this end we first introduce our basic notion of sub- and supersolutions on the basis of which we then prove existence, comparison, compactness and extremality results for the hemivariational inequalities under considerations.en_US
dc.formatText
dc.format.extent17 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2004, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectEvolution hemivariational inequalityen_US
dc.subjectQuasilinearen_US
dc.subjectSubsolutionen_US
dc.subjectSupersolutionen_US
dc.subjectExtremal solutionen_US
dc.subjectExistenceen_US
dc.subjectComparisonen_US
dc.subjectCompactnessen_US
dc.titleExistence and comparison results for quasilinear evolution hemivariational inequalitiesen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record